Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Came off depo. Trying to concieve. Prescribed Norethisterone. Will it jump start ovaries?

I came off depot after 10 years (because of bad endo) in April 2012 because I want to have a baby and no periods as yet, had laparoscopy and dye test in my tubes - tubes patent, endo all gone but have congested pelvis . been given a 7 day course of Norethisterone which I finished last night - when can I expect a bleed and is this likely to jump start my ovaries back into action?? Next appointment not until end of May 2013 - feeling anxious! Any advice appreciated Emma
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
After Norethisterone, you should have a period within 2 - 3 days, but maximum within a week.
After depo, you should be having regular periods within some months maximum.
Norethisterone does not jump start your ovaries into action :)
Fertility depends on the tubes of course, which are fine.
However, endometriosis itself affects pelvic blood supply, quality of eggs produced and also your uterine lining.
Plus, you have to consider your partner's semen analysis, and your ovulation.
Please consult a reputed Infertility practitioner, get all investigations done, and consider ART ( assisted reproductive technology ) if you are 35 years or more.
Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor